Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article | Report
Number of items: 8.

Article

Bauer, D. and McGuire, L. and Trommel, H. and Veldman, H.J. (2000) Long cycles in 3-cyclable graphs. Discrete Mathematics, 218 (1-3). pp. 1-8. ISSN 0012-365X

Broersma, H.J. and Trommel, H. (1998) Closure concepts for claw-free graphs. Discrete Mathematics, 185 (1-3). pp. 231-238. ISSN 0012-365X

Broersma, Hajo and Faudree, Ralph J. and Huck, Andreas and Trommel, Huib and Veldman, Henk Jan (2002) Forbidden subgraphs that imply hamiltonian-connectedness. Journal of Graph Theory, 40 (2). pp. 104-119. ISSN 0364-9024

Broersma, Hajo and Engbers, Erik and Trommel, Huib (1999) Various results on the toughness of graphs. Networks, 33 (3). pp. 233-238. ISSN 0028-3045

Trommel, H. and Veldman, H.J. and Verschut, A. (1999) Pancyclicity of claw-free hamiltonian graphs. Discrete Mathematics, 197-198 . pp. 781-789. ISSN 0012-365X

Report

Broersma, H.J. and Engbers, E.A. and Trommel, H. (1997) Various results on the toughness of graphs. [Report]

Broersma, H.J. and Faudree, R.J. and Huck, A. and Trommel, H. and Veldman, H.J. (1999) Forbidden subgraphs that imply Hamiltonian-connectedness. [Report]

Trommel, H. (1997) Long D3-cycles in graphs with large minimum degree. [Report]

This list was generated on Thu Apr 17 05:32:54 2014 CEST.